Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 184649, 9 pages
http://dx.doi.org/10.1155/2012/184649
Research Article

Identities on the Bernoulli and Genocchi Numbers and Polynomials

1Department of Mathematics Education, Kyungpook National University, Taegu 702-701, Republic of Korea
2Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea

Received 9 June 2012; Accepted 9 August 2012

Academic Editor: Yilmaz Simsek

Copyright © 2012 Seog-Hoon Rim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seog-Hoon Rim, Joohee Jeong, and Sun-Jung Lee, “Identities on the Bernoulli and Genocchi Numbers and Polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 184649, 9 pages, 2012. https://doi.org/10.1155/2012/184649.